# SDR DALA2022020700763

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,655 hours, 30,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CRACK INDICATION FOUND ON CROSSBEAM SPLICING AREA FR 16LH. CORRECTIVE ACTION: COMPLIED WITH ERA 596296-14AD REV.ORIGINAL. (2111458)
